RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 32, Issue 1  


Lower bound for a cyclic sum
E. K. Godunova, V. I. Levin
3
Infiniteness of the group Nil
A. V. Prasolov
9
Validity of A. N. Kolmogorov's theorem for conjugate functions of several variables
L. V. Zhizhiashvili
13
N. N. Luzin's problems on imbeddability and decomposability of projective sets
V. G. Kanovei
23
Space of analytic functions with prescribed growth near the boundary
R. S. Yulmukhametov
41
A theorem on the estimation of the resolvent of operator-valued functions
G. V. Radzievskii
59
Representation of an arbitrary vector-valued function by the limit of the Laplace integral of the solution of a nonregular spectral problem
A. I. Vahabov
71
Uniqueness of extension of solutions of hyperbolic equations
V. M. Isakov
75
Existence of a degree of extendability of a partially recursive function, which is not a degree of separability
E. Z. Dyment
83
Realization of functions of a logic algebra, not defined everywhere
V. V. Tarasov
89
Partial order relation generated by distributions of the number of occupied cells
A. M. Zubkov, N. N. Popov
97
Existence and continuous dependence of the solution of a system of operator equations
V. D. Ponomarev
103
Maximal $L_n$ star-shaped sets
O. I. Topalè
115
Example of a noncontinuable holomorphic transformation of an analytic hypersurface
V. K. Beloshapka
121
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019